# SDR GTIA2023121137682

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 12,939 hours, 5,341 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT PACK 1 ON DESCENT AT APPROX. 7,000FT  AS WE WERE IN CLOUDS.-PERFORMED OPS TEST OF PACK 1 TEMPERATURE CONTROL SYSTEM IAW AMM 21-61-00. NO ODOR DETECTED. A/C OK FOR CONTINUED SERVICE.
